# SDR SIMA200701510

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- Aircraft time: 24,619 hours, 24,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7253811001
- Condition: Damaged
- Location: Bs 702-710
- Part time: 24,619 hours, 24,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED BETWEEN FUSELAGE STATION 702 TO 710.  PERFORMED CUTOUT OF DAMAGE AND REMOVED FRAMES 702 AND 710.  REMOVED AND REPLACED FRAMES 702 AND 710.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SAAB SRM 51-20-40, 51-40-21 AND 53-80-10.  RETURNED AIRCRAFT TO SERVICE.
